On the computational complexity of P automata

Csuhaj Varjú, Erzsébet and Ibarra, OH and Vaszil, György (2006) On the computational complexity of P automata. Natural Computing, 5 (2). pp. 109-126.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Cellular Sensory and Optical Wave Computing Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:26
Last Modified: 11 Dec 2012 15:26
URI: http://eprints.sztaki.hu/id/eprint/4547

Update Item Update Item